# SDR AALA202010309015

- Difficulty date: October 28, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N881NN
- Make and model: Boeing 737823
- Aircraft serial: 31135
- Aircraft time: 27,208 hours, 11,269 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  LEFT MAIN LANDING GEAR WHEEL WELL VAPOR BARRIER CRACKED.  REPAIRED VAPOR BARRIER, PER AARD 57-10-10-9.
